# SDR U2RA201702060001

- Difficulty date: February 6, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 72,313 hours, 21,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 15431
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 1,805 hours, 482 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 DOOR EMERGENCY LIGHT INOPERATIVE.   REMOVED AND REPLACED THE BATTERY CHARGER IAW AMM 33-51-07. OPS CHECKED GOOD.
